Alert archive / New Mexico / High Wind Warnings in 2024
High Wind Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Jan 7, 2024, 1:33 PM MST for Lincoln County, New Mexico. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 7, 2024, 1:33 PM MST (20:33 UTC)
- Expired
- Jan 7, 2024, 8:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 1:35 PM MST | NON-TSTM WND GST 66 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
| Jan 7, 1:35 PM MST | NON-TSTM WND GST 66 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
| Jan 7, 2:15 PM MST | NON-TSTM WND GST 61 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117 WWUS75 KABQ 072033 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 133 PM MST Sun Jan 7 2024 NMZ226-080300- /O.UPG.KABQ.WI.Y.0001.000000T0000Z-240108T0300Z/ /O.NEW.KABQ.HW.W.0002.240107T2033Z-240108T0300Z/ South Central Mountains- 133 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...South Central Mountains. * WHEN...Until 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ231-080300- /O.CON.KABQ.HW.W.0001.240108T1500Z-240109T1200Z/ Harding County- 133 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Harding County. * WHEN...From 8 AM Monday to 5 AM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ237>239-080300- /O.EXB.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/ De Baca County-Chaves County Plains-Eastern Lincoln County- 133 PM MST Sun Jan 7 2024 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Lincoln County, De Baca County, and Chaves County Plains. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ240-080300- /O.CON.KABQ.WI.Y.0001.000000T0000Z-240109T0000Z/ Southwest Chaves County- 133 PM MST Sun Jan 7 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southwest Chaves County. * WHEN...Until 5 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ232-234-235-080300- /O.CON.KABQ.HW.A.0001.240108T1500Z-240109T1200Z/ Eastern San Miguel County-Quay County-Curry County- 133 PM MST Sun Jan 7 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Curry County, Quay County, and Eastern San Miguel County. * WHEN...From Monday morning through late Monday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ 16
1 follow-up statement
500 WWUS75 KABQ 080239 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 739 PM MST Sun Jan 7 2024 NMZ226-080345- /O.EXP.KABQ.HW.W.0002.000000T0000Z-240108T0300Z/ South Central Mountains- 739 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ231-081130- /O.CON.KABQ.HW.W.0001.240108T1500Z-240109T1200Z/ Harding County- 739 PM MST Sun Jan 7 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Harding County. * WHEN...From 8 AM Monday to 5 AM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ236-081130- /O.EXA.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/ Roosevelt County- 739 PM MST Sun Jan 7 2024 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Roosevelt County. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ240-081130- /O.CON.KABQ.WI.Y.0001.000000T0000Z-240109T0000Z/ Southwest Chaves County- 739 PM MST Sun Jan 7 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Southwest Chaves County. * WHEN...Until 5 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ237>239-081130- /O.CON.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/ De Baca County-Chaves County Plains-Eastern Lincoln County- 739 PM MST Sun Jan 7 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Lincoln County, De Baca County, and Chaves County Plains. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ232-234-235-081130- /O.CON.KABQ.HW.A.0001.240108T1500Z-240109T1200Z/ Eastern San Miguel County-Quay County-Curry County- 739 PM MST Sun Jan 7 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Curry County, Quay County, and Eastern San Miguel County. * WHEN...From Monday morning through late Monday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ 12
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jan 7, 11:02 AM MST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 7, 11:02 AM MST, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1102 AM MST Sun Jan 7 2024 ...New AVIATION... .SYNOPSIS... Issued at 331 AM MST Sun Jan 7 2024 The main focus for the forecast will be on a potent system impacting the region today through Monday night. This system will provide snow to most of the region. Gusty southerly and southwest winds will occur ahead of the system today, followed by very strong north and west winds, especially across eastern New Mexico on the backside of the system. The wind will also be accompanied by a band of heavy snow in far northeast New Mexico, including Raton, Des Moines, and Clayton, where blizzard conditions look likely. North and northwest winds will slowly taper off Monday night as the coldest air of the season moves in. With this, below 0 to single digit winds chills are expected. Northwest to west winds across the central highlands Tuesday and eastern New Mexico Wednesday will remain gusty behind Monday's winter storm and ahead of the next winter storm impacting the state on Thursday. This winter storm will provide another quick round of snow for the forecast area along with brisk west winds for the southern high terrain. Another shot of colder air moves in behind the system Friday with brisk northwest and north winds. && .SHORT TERM... (Today through Monday) Issued at 331 AM MST Sun Jan 7 2024 Models are agreeing well on a strong and cold upper level low pressure system crossing northern parts of the forecast area from the northwest today through tonight, bringing heavy snow to much of the northern and western parts of the forecast area. A trowal looks to set up over the northeast corner of the forecast area on the back side of the upper low as it slowly exits eastward across the TX and OK panhandles, with additional snow accumulation and very strong north winds near the CO border Monday and Monday night. Will upgrade the Winter Storm Watch to a Blizzard Warning across northeast areas with this forecast package, except for Harding County where a High Wind Warning will be issued instead due to limited snowfall there. Will also issue a High Wind Watch for the far eastern San Miguel, Quay, and Curry Counties for Monday and Monday night. In addition, strong winds over the south central mountains are likely to linger through tonight and Monday, and will extend the Wind Advisory through tonight and Monday. Later shifts may need to upgrade southwest Chaves County to a High Wind Warning, but at this time the stronger winds look just south and east of there. && .LONG TERM... (Monday night through Saturday) Issued at 331 AM MST Sun Jan 7 2024 Strong north winds across northeast NM will slowly taper off on the backside of a strengthening upper low as the low exits northeast to the central US. Winds across the central high terrain will remain brisk due to 700 mb flow of 30 to 40 kts. Clearing skies, fresh snow cover and strong CAA will result in the coldest temperatures of the season Monday night into Tuesday morning with air temperatures below zero to mid teens. Combine this with the elevated northwest to north winds, wind chills will be dangerously low at well below zero for northern and western areas and near zero to mid single digits elsewhere come sunrise Tuesday. Northwest and west winds remain brisk across the central highlands Tuesday behind the upper low due to elevated winds of 30 to 40 kts at 700 mb. It will be a mostly sunny and cold day areawide with high temperatures 10 to 20 degrees below for most and 5 to 10 degrees below average across the southeast. A shortwave ahead of the next upper level longwave trough will move through the Central Rockies on Wednesday with 40 to 50 kt 700 mb northwest winds at the base across eastern NM. Some mountain wave activity could be possible along the east slopes of the Sangre De Cristo Mountains and crash to the surface Wednesday morning. Gusty west winds will expand east to the Texas border Wednesday afternoon. Highs on Wednesday will be below average by 5 to 15 degrees. The one exception with be southeast NM where temperatures will be right around average due to the downslope westerly flow. Another shortwave rounds the aforementioned longwave trough late Wednesday, diving southeast across the Pacific Coast and Great Basin and arrives to northwest NM as early as Wednesday night into Thursday morning providing another quick shot of snow for the region Thursday. The global deterministic and ensemble models vary a little on the speed of this clipper like system with the ECMWF and Canadian suite shallower and quicker, exiting east into Texas Thursday night. Meanwhile the GFS is slower by about 12 hours, due to digging the trough a little further south and west, and has the system exiting east midday Friday. Another shot of cold air will move in behind this system Friday with highs falling to 10 to 20 degrees below average. && .AVIATION... (18Z TAFS) Issued at 1054 AM MST Sun Jan 7 2024 A major winter storm will spread east today with widespread and significant impacts to aviation thru Monday. Periods of IFR will occur at times across western NM today as a strong cold front with snow and blowing snow moves east. The focus then shifts to the RGV and nearby central mt chain with IFR at times from this evening thru sunrise, especially in the high terrain. Blizzard conditions will then develop over northeast NM with widespread vsbys below 1/2SM north of U.S. 56 due to snow and blowing snow. A few snow showers will linger over the northern and western high terrain thru Monday morning while blizzard conditions continue across the northeast plains thru the afternoon. && .FIRE WEATHER... Issued at 331 AM MST Sun Jan 7 2024 No critical fire weather conditions through the next seven days with cold temperatures, and repeated winter weather events. Strong winds will be a concern today and especially Monday through Monday night. The strongest winds will occur Monday when northerly wind gusts may reach 65 mph over northeast areas and 60 mph as far south as the Caprock. Northwest wind gusts from 40-55 mph are expected elsewhere across western and southern parts of the fire weather forecast area on Monday. Brisk northwest flow aloft looks to persist across the forecast area for the remainder of the week ahead with at least breezy conditions continuing daily over eastern and to a lesser extent southern parts of the forecast area. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 35 18 31 6 / 90 70 5 0 Dulce........................... 30 7 30 -8 / 100 80 30 0 Cuba............................ 30 12 25 4 / 70 80 50 0 Gallup.......................... 31 9 28 -2 / 90 70 20 0 El Morro........................ 30 9 23 1 / 90 70 40 0 Grants.......................... 34 12 28 4 / 70 60 20 0 Quemado......................... 35 10 24 2 / 70 70 40 0 Magdalena....................... 40 16 30 14 / 10 30 5 0 Datil........................... 35 11 24 10 / 30 60 10 0 Reserve......................... 39 8 33 4 / 90 60 30 0 Glenwood........................ 44 18 40 15 / 80 80 10 0 Chama........................... 25 5 25 -6 / 100 90 40 0 Los Alamos...................... 28 15 28 6 / 60 70 40 0 Pecos........................... 33 14 29 7 / 40 60 40 0 Cerro/Questa.................... 26 13 26 1 / 70 70 60 0 Red River....................... 23 5 22 -4 / 60 80 80 0 Angel Fire...................... 25 -1 23 -20 / 50 70 80 5 Taos............................ 29 8 28 -10 / 60 70 50 0 Mora............................ 32 8 27 4 / 30 50 60 0 Espanola........................ 36 18 34 4 / 60 60 40 0 Santa Fe........................ 32 16 27 9 / 50 70 60 0 Santa Fe Airport................ 35 16 31 6 / 40 60 30 0 Albuquerque Foothills........... 39 21 33 16 / 40 70 40 0 Albuquerque Heights............. 40 23 35 15 / 30 50 20 0 Albuquerque Valley.............. 42 21 37 12 / 30 50 20 0 Albuquerque West Mesa........... 40 23 36 16 / 30 50 20 0 Belen........................... 44 21 40 11 / 20 40 20 0 Bernalillo...................... 40 22 36 13 / 40 60 30 0 Bosque Farms.................... 43 21 38 9 / 20 50 20 0 Corrales........................ 41 22 36 14 / 40 50 30 0 Los Lunas....................... 43 21 38 11 / 20 40 20 0 Placitas........................ 37 21 32 14 / 40 60 40 0 Rio Rancho...................... 39 22 34 15 / 40 50 30 0 Socorro......................... 49 23 41 16 / 10 30 10 0 Sandia Park/Cedar Crest......... 33 18 27 11 / 40 70 40 0 Tijeras......................... 35 18 29 12 / 40 70 40 0 Edgewood........................ 36 16 29 9 / 30 50 20 0 Moriarty/Estancia............... 38 13 32 5 / 20 40 20 0 Clines Corners.................. 34 13 26 7 / 20 40 30 0 Mountainair..................... 37 16 31 10 / 10 40 30 0 Gran Quivira.................... 39 16 31 11 / 5 40 20 0 Carrizozo....................... 46 21 40 14 / 0 50 10 0 Ruidoso......................... 41 14 28 13 / 0 50 20 0 Capulin......................... 32 13 21 2 / 0 40 80 5 Raton........................... 35 13 27 0 / 5 50 80 5 Springer........................ 37 13 31 -1 / 0 40 60 0 Las Vegas....................... 33 13 30 5 / 10 30 40 0 Clayton......................... 37 20 27 11 / 0 20 60 5 Roy............................. 34 17 28 6 / 0 30 40 0 Conchas......................... 42 21 37 11 / 0 10 40 0 Santa Rosa...................... 41 21 36 14 / 0 10 30 0 Tucumcari....................... 44 22 35 14 / 0 10 40 0 Clovis.......................... 49 26 37 19 / 0 5 20 0 Portales........................ 51 26 39 18 / 0 5 20 0 Fort Sumner..................... 47 23 39 17 / 0 10 20 0 Roswell......................... 58 30 49 19 / 0 0 5 0 Picacho......................... 56 22 40 19 / 0 20 0 0 Elk............................. 52 18 36 16 / 0 20 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 8 AM MST Monday for NMZ201>206-210- 211. Blizzard Warning from 2 AM Monday to 5 AM MST Tuesday for NMZ227- 228-230. High Wind Watch from Monday morning through late Monday night for NMZ232-234-235. High Wind Warning from 8 AM Monday to 5 AM MST Tuesday for NMZ231. Winter Weather Advisory from 2 PM this afternoon to 8 AM MST Monday for NMZ208-209-212-217-218-221. Winter Storm Warning until 11 AM MST Monday for NMZ213-214-216. Winter Weather Advisory from 5 PM this afternoon to 11 AM MST Monday for NMZ215. Wind Advisory until 8 PM MST this evening for NMZ226. Winter Weather Advisory from 8 PM this evening to 8 AM MST Monday for NMZ226. Wind Advisory until 5 PM MST Monday for NMZ240. && SHORT TERM...44 LONG TERM....71 AVIATION...42
In the hours before
Local storm report, Jan 7, 9:31 AM MST, 4 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
931 AM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Snow 3 NE Farmington 36.78N 108.15W
01/07/2024 M1.0 inch San Juan NM Cocorahs
Cocorahs station NM-SJ-26 Farmington 3.0 NE.
0700 AM Snow 2 NNE Clovis 34.44N 103.18W
01/07/2024 M1.0 inch Curry NM Cocorahs
Cocorahs station NM-CR-21 Clovis 2.3 NNE.
&&Local storm report, Jan 7, 12:11 PM MST, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1211 PM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Snow Chama 36.89N 106.58W
01/07/2024 M5.0 inch Rio Arriba NM Trained Spotter
&&
CALocal storm report, Jan 7, 1:10 PM MST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
110 PM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM Snow 3 E Gallup 35.53N 108.67W
01/07/2024 M3.0 inch McKinley NM Emergency Mngr
&&
CALocal storm report, Jan 7, 1:12 PM MST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
112 PM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Non-Tstm Wnd Gst 2 ESE Nogal 33.54N 105.67W
01/07/2024 M61 MPH Lincoln NM Mesonet
Mesonet station NMC62 Nogal.
&&Local storm report, Jan 7, 1:23 PM MST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
123 PM MST Sun Jan 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Non-Tstm Wnd Gst 2 S Fort Stanton 33.47N 105.52W
01/07/2024 M66 MPH Lincoln NM AWOS
AWOS station KSRR Sierra Blanca Rgnl Arpt.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:15 AM MST | Blizzard Warning | ABQ | Colfax, Curry, Harding, Mora, Quay, San Miguel and 1 more | 46 hr |
| Jan 7, 4:15 AM MST | High Wind Watch | ABQ | Curry, Quay, San Miguel | 23 hr |
| Jan 7, 4:15 AM MST | High Wind Warning | ABQ | Harding | 23 hr |
Nearby
High Wind Warnings in New Mexico, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.